question-icon

What are the side effects of Stalopam Plus?

default
Posted on Thu, 26 May 2016
Question: i took 200mg of stalopam plus present i am ok what could be the future effects.
doctor
Answered by Dr. Ashok Kumar (20 minutes later)
Brief Answer:
Please visit emergency department

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

Since you have ingested the toxic range of stalopam dose you are requested to visit emergency department of nearby hospital as soon as possible. I understand that you are still ok but there may be delayed effects in next 36 hours till it starts getting eliminated from your body.

I hope this helps you.
If you have more questions feel free to write back to me.
Thanks and regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar (1 hour later)
it has been cleared from stomach he is alright right now.does it effect anyway on brain or body.
if a person overdose stalopam plus ,before what time he should be hospitalized and what first aid can be done on the way.
is there any chances of death?
can he be discharged today from the hospital or need any observation?
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:
There is further risk of suicide attempt if it was not accidental

Detailed Answer:
Hello,
Thanks for reverting back to me.

I am glad to know that this is cleared from stomach but sceptical of the fact as you are still asking for first aid.

Although there are no long term effects but patient should be under medical care as it can cause potentially fatal ventricular tachy -arrhythmia known as torsades de pointes.

The risk of death is very low but it is not zero.

Further it need to be understood that a single suicide attempt poses further such risk and patient should be properly treated fro his mental condition before taking him back to home.

I hope this further helps you.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar (24 minutes later)
don't mistake me today while taking him to hospital i don't know what first-aid to be done.for future knowledge i have asked it as hospital is near by i managed to save him if not i would have lost a life. may be if i am far away from hospital it would have been more complicated right?

as the person is in depression from almost 5 months i failed to motivate him at last he ended up the situation with this doctor prescribed pills.
as i read in an article it may lead to brain stroke even, so i am worried.

any other suggestions for dealing with this type of guys for not repeating in future?

thank you
doctor
Answered by Dr. Ashok Kumar (31 minutes later)
Brief Answer:
depression needd to be treated aggressively

Detailed Answer:
Hello, .
Thanks for reverting back to me.

I am glad to know you are taking required care for a person suffering with depression. As you might be knowing no one want to die without reason and same is applicable for this guy in question. Most probably he is not getting proper response from the prescribed tteatment or he was suffering with severe depression forcing him to take inappropriate decision.

As per my understanding rather than doing anything else first thing is to get him treated from a competent psychiatrist, preferably as in patient. In addition somebody should be always present with patient and he should never be left alone. Finally take care of expressed as well as covert sign of suicide so it can be detected and treated begore it is too late.

I hope this helps you.
If you have more questions feel free to write back to me.
Thanks and regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3287 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Stalopam Plus?

Brief Answer: Please visit emergency department Detailed Answer: Hello, Thanks for using Healthcaremagic. Since you have ingested the toxic range of stalopam dose you are requested to visit emergency department of nearby hospital as soon as possible. I understand that you are still ok but there may be delayed effects in next 36 hours till it starts getting eliminated from your body. I hope this helps you. If you have more questions feel free to write back to me. Thanks and regards